# SDR HNAA2011062400194

- Difficulty date: May 4, 2011
- Submitted: June 24, 2011
- Operation: Air carrier
- Aircraft: N815EX
- Make and model: Dhav DHC8102
- Aircraft serial: 321
- Aircraft time: 46,819 hours, 51,328 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Shaft
- Part number: 85210090103
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HAND RAIL STRUT SHAFT BEARINGS WORN AND CORRODED.  R & R PAX DOOR HAND RAIL STRUT SHAFT, FORK AND BUSHINGS IAW -8 -100 MM 20-12-04.
